MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660085S
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "during the gamma4 procedure, the cap for the u-lug screw could not be inserted properly.Attempting to reattach the cap, it became stuck on the screwdriver tip and could not be removed.It was eventually extracted using pliers.The thread on the u-lug end cap was crushed by the pliers.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned and no other evidence was shared for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actins are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did no indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is received or if any additional information is provided, the investigation will be reassessed.

Brand Name
GAMMA4 - RC LAG SCREW D10.5X85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23917959
Report Number0008031020-2025-02306
Device Sequence Number9194210
Product Code HSB
UDI-Device Identifier07613327591798
UDI-Public(01)07613327591798(17)350630(10)K1339F5
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81660085S
Device Lot NumberK1339F5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale